Minnesota, 2025

Blizzard and Winter Storm in Minnesota, March 4 to 5, 2025

March 4 to 5, 2025 · NWS MPX · 21 events in 21 counties and zones

On Tuesday, March 4 to Wednesday, March 5, 2025 a powerful winter storm brought heavy snow and strong wind across the Upper Midwest. As is typical with these large spring systems, Tuesday started warmer with highs in the mid 40s.

Where it happened

Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

On Tuesday, March 4 to Wednesday, March 5, 2025 a powerful winter storm brought heavy snow and strong wind across the Upper Midwest. As is typical with these large spring systems, Tuesday started warmer with highs in the mid 40s. Clouds and precipitation increased throughout the day as the storm organized. In the evening, the rain changed to snow as cold air wrapped around the system. Northwest winds also strengthened, with widespread gusts of 40 to 50 mph causing significant blowing and drifting.

A narrow band of 8 to 10 inches, with a few reports near one foot fell from south central Minnesota through northwest Wisconsin. The combination of snow and wind made many roads impassible, leading to hundreds of school closures across the region. There were also power outages, several hundred delayed flights at Minneapolis - St Paul International Airport (and a handful of cancelled flights), and Minnesota National Guard was deployed to help with search and rescue with all of the traffic accidents in southern Minnesota.

Some of the highest snowfall amounts were:|13.0 inches in Dennison, MN (Goodhue).|12.0 inches in Lakeville, MN (Dakota).|12.0 inches in Credit River, MN (Scott).|11.9 inches in Nerstrand, MN (Rice).|11.8 inches in Woodbury, MN (Washington).|11.5 inches in Elko New Market, MN (Scott).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Mar 4, 12:21 PM CST, 39 minutes earlier. Its key messages:

  • Blizzard conditions expected across south central and southeast MN tonight into Wednesday morning due to the combination of heavy falling snow and wind gusts around 50 mph.
  • Combination of falling snow and gusty winds to lead to hazardous winter, though sub-blizzard conditions across eastern MN and western WI tonight into Wednesday.
  • Travel impacts are likely Tuesday night through the Wednesday morning commute.
  • Quiet weather Thursday into next weekend, with temperatures gradually trending upward early next week.
Area forecast discussion, Mar 4, 12:21 PM CST, 39 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1221 PM CST Tue Mar 4 2025

.KEY MESSAGES...

- Blizzard conditions expected across south central and
  southeast MN tonight into Wednesday morning due to the
  combination of heavy falling snow and wind gusts around 50
  mph.

- Combination of falling snow and gusty winds to lead to
  hazardous winter, though sub-blizzard conditions across
  eastern MN and western WI tonight into Wednesday.

- Travel impacts are likely Tuesday night through the Wednesday
  morning commute.

- Quiet weather Thursday into next weekend, with temperatures
  gradually trending upward early next week.

&&

.DISCUSSION...
Issued at 358 AM CST Tue Mar 4 2025

Satellite imagery loops across the central CONUS this morning are
mesmerizing. Our system is looking every bit as good at has been
advertised. For the 00z guidance suite, the biggest changes we've
seen were a slight deepening of the low and a westward nudge in
where the heaviest band of snow falls. For the MSLP, much of the
guidance drops the central pressure of the low down to 978mb tonight
over northern MO, which basically puts this storm in the category of
about as low of a pressure the atmosphere can generate for a mid-
latitude cyclone over the central CONUS. We'll get into more details
below, but for the headlines, we upgraded to a Blizzard Warning for
Watonwan over to Goodhue counties, south to Iowa. With that westward
nudge mentioned in the heaviest snow, we brought the Winter Storm
Warning west to include Nicollet up through Chisago counties, which
puts the entire Twin Cities metro and all of our western WI counties
into the Warning. West of this warning we have buffer Winter Weather
Advisory that angles from Yellow Medicine up through Kanabec county.

Precipitation progression. The 3am mesoanalysis shows a
strengthening deformation axis from the headwaters of the MN River
in eastern SD, east over to Mille Lacs Lake. This has resulted in a
narrow band of rain developing across central MN. This narrow band
of forcing is expected to remain in place through the morning, with
predominately dry conditions expected south of this forcing through
the morning. This afternoon, as the TROWAL moves into IA, we expect
a large deformation band of precipitation to blossom over southern
MN between 18z and 21z. This deformation band will be our primary
source of precipitation with this event, with the back edge of it
clearing RWF/STC around 12z Wed, the I-35 corridor not until 18z
WED, and finally exiting the MPX area to the east around 21z Wed.

Precipitation types. In general not much has changed here, an
initial p-type of rain will change to snow from west to east, with
maybe an hour of sleet mixing in as that change happens. We're
expecting to start seeing the type switch over to snow out in far
western MN between 10am and noon this morning, but a rapid eastward
progression of ra/sn line is not expected to occur until the primary
deformation rain shield becomes established. Basically, the eastward
movement of the ra/sn line is expected to take off right around
sunset (now after 6pm!), reaching the Twin Cities between 0z and 2z
(6-8pm). The greatest uncertainty for when the change over happens
is out there at Eau Claire and Chippewa Falls. There, we have the
NAMnest turning things over at 4z, HRRR at 7z, and the FV3 not until
10z. How long this takes leads to more uncertainty in snow totals
out there.

Snow potential. For the snow forecast, we continued to try and keep
a more conservative forecast going. There are two zones of higher
uncertainty for snow totals. The first is for the western 1 or 2
rows of counties in the Warning, which includes the Twin Cities
metro. Here the uncertainty lies with how far west the primary
deformation band sets up. Basically, our current forecast could go 2
to 3 inches up OR down. So that 5 inches at MSP could be more like
2" if the band sets up east, or 7 or 8" if a westward shift like
seen with the 04.06 HRRR verifies. That 2 to 3 inches up OR down
exists for Eau Claire as well, though that uncertainty is driven not
by where the heaviest precipitation band sets up (they'll be in
it), but how long the transition takes. An early NAMnest timing
would push snow totals up closer to 7", while a late FV3 timing
would keep amounts closer to 3". In between Eau Claire and the
Twin Cities, we could see the snow end up 2 to 3 inches beyond
what we have forecast, the only difference is this area has the
potential to just go higher than forecast, with much lower than
currently forecast looking hard to do.

Headline decisions. The big driver for upgrading to the Blizzard
warning comes from winds and snow rates. Mean HREF wind gusts top
out at 55 mph down by Fairmont (with 40-50 mph gusts pretty solid
across the entire Blizzard Warning). Looking at the max wind gust
from the HREF at Fairmont and you see potential for wind gusts over
60 mph. To go along with all of this wind, this is where the HREF is
showing the highest and most prolonged probabilities for seeing snow
rates of at least 1" per hour. With those factors combined, it
pushed is into upgrading to a Blizzard Warning. Blizzard conditions
likely won't continue once the snow stops falling, but we'll let
later shifts figure out where we could put a transition from a
Blizzard Warning to a Winter Storm Warning or Winter Weather
Advisory on Wednesday. For the Winter Storm Warning, 4-7 inches of
snow with winds gusting as high as 45 mph were the main driver in
where we went with a Warning. In addition, the timing of the snow
means we're likely in for a very rough commute Wednesday morning,
which also helped nudge us to the warning. For the Advisory, they
have those 45mph wind gusts as well, but snow totals are down in the
1-3" range.

Something other than the impending winter storm... After this storm,
the next storm is forecast to come out of the lee of the Rockies on
Thursday, passing into the mid-MS Valley Friday. This track looks to
be far enough south to miss all but the I-90 corridor in the MPX
area. It will be cooler Thursday and Friday than what we say Monday,
but there will be a cold front moving across MN late in the day on
Thursday, which means we'll actually get into a bit of a warm
sector. Where our new snow pack looks to be thin, this should allow
highs to warm back into the mid 40s for western MN, but over the
snow, we'll be stuck in the 30s, or near normal. Behind the front,
our airmass won't change much for Fri/Sat, which means lows in the
teens/20s and highs in the 30s. For Friday night, we've seen the
deterministic models start to move toward the idea of compact
shortwave dropping into MN/WI within the northwest flow. It's
questionable if moisture profiles will support precip, but we are at
least starting to see a signal for some light snow Friday night/Sat
morning along/north of the I-94 corridor. Going into early next
week, we'll see another deep trough move across the Rockies. This
will usher in another push of warm air ahead of a low pressure
coming in on Tuesday, though there's still a good deal of spread
with just how far north that low will track. This leaves us with a
good deal of uncertainty on just how warm we'll get Monday and
Tuesday next week. At the very least, it looks dry until we get on
the backside of that system in the middle of next week.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1201 PM CST Tue Mar 4 2025

Complex weather scenario over the next 24hrs for sure. Ceilings
are already a mix of MVFR/IFR to start, with the lower ceilings
in the warmer air of southern MN into southwest WI.
Precipitation is expected to blossom over much of central-
southern MN into western WI as the afternoon progresses, with
-SN remaining mainly over western MN and the rest of the area
 within -RA. P-type changeover will occur late afternoon through
 the evening hours from west-to-east, with some pockets of
 banded/heavier precip in southern MN later this evening into
 the early morning hours. This will be a heavy/wet snow with
 rates generally upwards of 0.5 in/hr. However, for brief
 periods, rates of 1 in/hr cannot be entirely ruled out. Snow
 will continue overnight through late Wednesday morning,
 occurring in conjunction with much stronger northerly winds,
 causing blowing snow conditions which will exacerbate low
 visibility issues. Gusts will likely range 30-40kts but some
 gusts in the 40-50kt range are very much possible overnight in
 southern MN. Conditions will steadily improve during the day
 tomorrow, with VFR conditions looking likely in western-central
 MN by around midday.

KMSP...IFR conditions at initialization will likely remain in
place through midday Wednesday, mainly due to ceilings to start.
The p-type will start out as rain, potentially moderate-heavy
pockets intermittently, with the changeover to -SN occurring
around 01z, give or take an hour either way. -SN will be the
prevailing p-type from mid-evening through late Wednesday
morning. Snowfall rates, especially with a wet/heavy snow, will
likely remain below 0.75 in/hr but a few heavy bursts of such
snowfall cannot be ruled out during the early morning hours.
That heavier snowfall will come in conjunction with much
stronger winds, from the north at around 25G35kts, potentially
as high as 30G40kts. Conditions will improve late Wednesday
morning onward, with growing potential for VFR conditions mid-
to-late Wednesday afternoon. Practically, due to such a complex
changing situation with this system, AMDs may be fairly frequent
throughout the next 24 hours.

/OUTLOOK FOR KMSP/
THU...VFR. Wind W 5-10 kts.
FRI...VFR. Wind N 5-10 kts becoming W.
SAT...VFR. MVFR ceilings possible. Wind SW 5-10 kts becoming
NW.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Winter Weather Advisory from 6 PM this evening to noon CST
     Wednesday for Brown-Isanti-Kanabec-McLeod-Meeker-Redwood-
     Renville-Sherburne-Wright-Yellow Medicine.
     Winter Storm Warning from 7 PM this evening to 3 PM CST
     Wednesday for Anoka-Carver-Chisago-Dakota-Hennepin-
     Nicollet-Ramsey-Scott-Sibley-Washington.
     Blizzard Warning from 9 PM this evening to 3 PM CST Wednesday
     for Blue Earth-Faribault-Freeborn-Goodhue-Le Sueur-Martin-
     Rice-Steele-Waseca-Watonwan.
WI...Winter Storm Warning from 7 PM this evening to 3 PM CST
     Wednesday for Barron-Polk-St. Croix.
     Winter Storm Warning from 9 PM this evening to 3 PM CST
     Wednesday for Chippewa-Dunn-Eau Claire-Pepin-Pierce-Rusk.

&&

DISCUSSION...MPG
AVIATION...JPC
Hazardous weather outlook, Mar 4, 4:12 AM CST, 8 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
412 AM CST Tue Mar 4 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
051015-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
412 AM CST Tue Mar 4 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

A major winter storm will impact the region this evening into
Wednesday. This includes the potential for a Blizzard across south
central and southeast MN tonight into Wednesday. See the Winter
Weather statements for additional information about this winter
storm.

Strong north wind gusts will develop tonight, with gusts of 40 to
50 mph anticipated. Gusts as high as 55 mph could occur along the
I-90 corridor in south central Minnesota.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Winter conditions are expected to continue into Wednesday, see the
Winter Storm statements for additional information.

Wind gust will come down some on Wednesday, but northwest gusts up
to 45 mph are still expected across Minnesota.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

13 blizzard, 8 winter storm. Local standard time, as filed.

Blizzard, Martin

When
March 4, 1:00 PM CST to March 5, 11:00 AM CST
Where
Martin forecast zone
Reported by
Department of Highways
Coordinates
43.674, -94.551 (the zone’s center; the record gives no point)

An estimated 4 to 7 inches of snow fell across the county. Frequent gusts over 35 mph and heavy snowfall rates resulted in several hours of 3/4 mile visibility or less. These conditions resulted in many roads becoming impassable or completely closed (including I-90) Tuesday evening.

Blizzard, Faribault

When
March 4, 1:00 PM CST to March 5, 11:00 AM CST
Where
Faribault forecast zone
Reported by
Department of Highways
Coordinates
43.674, -93.948 (the zone’s center; the record gives no point)

An estimated 6 to 10 inches of snow fell across the county. Frequent gusts over 35 mph and heavy snowfall rates resulted in several hours of 3/4 mile visibility or less. These conditions resulted in many roads becoming impassable or completely closed (including I-90) Tuesday evening.

Winter Storm, Carver

When
March 4, 2:00 PM CST to March 5, 10:00 AM CST
Where
Carver forecast zone
Reported by
Public
Coordinates
44.821, -93.803 (the zone’s center; the record gives no point)

An estimated 2 to 6 inches of snowfall was measured across the county with the greatest amounts across the eastern portion and a tight gradient across Norwood Young America and Waconia.

Blizzard, Watonwan

When
March 4, 2:00 PM CST to March 5, 11:00 AM CST
Where
Watonwan forecast zone
Reported by
Department of Highways
Coordinates
43.978, -94.614 (the zone’s center; the record gives no point)

An estimated 3 to 6 inches of snow fell across the county with the greatest amounts across the southeast portion. Frequent gusts over 35 mph and heavy snowfall rates resulted in several hours of 1/4 mile visibility or less. These conditions resulted in many roads becoming impassable or completely closed (including MN-60 and MN-4) Tuesday evening.

Blizzard, Blue Earth

When
March 4, 2:00 PM CST to March 5, 11:00 AM CST
Where
Blue Earth forecast zone
Reported by
Department of Highways
Coordinates
44.035, -94.067 (the zone’s center; the record gives no point)

An estimated 5 to 8 inches of snow fell across the county with the greatest amounts across the southeast portion. Frequent gusts over 35 mph and heavy snowfall rates resulted in several hours of 1/2 mile visibility or less. These conditions resulted in many roads becoming impassable or completely closed (including MN-60) Tuesday evening.

Blizzard, Waseca

When
March 4, 2:00 PM CST to March 5, 11:00 AM CST
Where
Waseca forecast zone
Reported by
Department of Highways
Coordinates
44.022, -93.587 (the zone’s center; the record gives no point)

An estimated 7 to 10 inches of snow fell across the county with the greatest amounts across the southeast portion. Frequent gusts over 35 mph and heavy snowfall rates resulted in several hours of 3/4 mile visibility or less. These conditions resulted in many roads becoming impassable or travel not advised (including MN-14) Tuesday evening.

Blizzard, Steele

When
March 4, 2:00 PM CST to March 5, 11:00 AM CST
Where
Steele forecast zone
Reported by
Department of Highways
Coordinates
44.022, -93.226 (the zone’s center; the record gives no point)

An estimated 7 to 12 inches of snow fell across the county. Frequent gusts over 35 mph and heavy snowfall rates resulted in several hours of 1/2 mile visibility or less. These conditions resulted in many county roads becoming impassable or travel not advised (including MN-14) Tuesday evening.

Blizzard, Le Sueur

When
March 4, 2:00 PM CST to March 5, 11:00 AM CST
Where
Le Sueur forecast zone
Reported by
Department of Highways
Coordinates
44.371, -93.730 (the zone’s center; the record gives no point)

An estimated 6 to 11 inches of snow fell across the county with the greatest amounts in the eastern portion. Frequent gusts over 30 mph and heavy snowfall rates resulted in several hours of 3/4 mile visibility or less. These conditions resulted in many county roads becoming impassable or travel not advised (including MN-13) Tuesday evening.

Blizzard, Brown

When
March 4, 2:00 PM CST to March 5, 11:00 AM CST
Where
Brown forecast zone
Reported by
Department of Highways
Coordinates
44.242, -94.727 (the zone’s center; the record gives no point)

An estimated 3 to 6 inches of snow fell across the county with the greatest amounts across the southeast portion. Frequent gusts over 35 mph and heavy snowfall rates resulted in several hours of 3/4 mile visibility or less. These conditions resulted in many roads becoming impassable or completely closed (including MN-71 and MN-14) Tuesday evening.

Blizzard, Nicollet

When
March 4, 2:00 PM CST to March 5, 10:00 AM CST
Where
Nicollet forecast zone
Reported by
Department of Highways
Coordinates
44.350, -94.247 (the zone’s center; the record gives no point)

An estimated 3 to 6 inches of snow fell across the county with the greatest amounts across the southeast portion. Frequent gusts over 30 mph and heavy snowfall rates resulted in several hours of 3/4 mile visibility or less. These conditions resulted in many roads becoming impassable or completely closed (including MN-15 and MN-22) Tuesday evening.

Blizzard, Sibley

When
March 4, 2:00 PM CST to March 5, 10:00 AM CST
Where
Sibley forecast zone
Reported by
Department of Highways
Coordinates
44.580, -94.232 (the zone’s center; the record gives no point)

An estimated 3 to 6 inches of snow fell across the county with the greatest amounts across the southeast portion. Frequent gusts over 30 mph and heavy snowfall rates resulted in several hours of 3/4 mile visibility or less. These conditions resulted in many roads becoming impassable or completely closed (including MN-19) Tuesday evening.

Winter Storm, Scott

When
March 4, 3:00 PM CST to March 5, 11:00 AM CST
Where
Scott forecast zone
Reported by
Public
Coordinates
44.649, -93.536 (the zone’s center; the record gives no point)

An estimated 6 to 12 inches of snowfall was measured across the county with the greatest amounts across the eastern portion.

Winter Storm, Dakota

When
March 4, 3:00 PM CST to March 5, 12:00 PM CST
Where
Dakota forecast zone
Reported by
Public
Coordinates
44.672, -93.065 (the zone’s center; the record gives no point)

An estimated 8 to 13 inches of snowfall was measured across the county. The highest measured snowfall amount was 12.5 inches northeast of Lakeville.

Blizzard, Rice

When
March 4, 3:00 PM CST to March 5, 11:00 AM CST
Where
Rice forecast zone
Reported by
Department of Highways
Coordinates
44.354, -93.297 (the zone’s center; the record gives no point)

An estimated 8 to 12 inches of snow fell across the county. Frequent gusts over 30 mph and heavy snowfall rates resulted in several hours of 3/4 mile visibility or less. These conditions resulted in many county roads becoming impassable or travel not advised (including CR-99) early Wednesday morning.

Winter Storm, Hennepin

When
March 4, 4:00 PM CST to March 5, 11:00 AM CST
Where
Hennepin forecast zone
Reported by
Public
Coordinates
45.005, -93.477 (the zone’s center; the record gives no point)

An estimated 3 to 10 inches of snowfall was measured across the county with the greatest amounts across the eastern portion and a tight gradient across Minnetonka up through Brooklyn Park.

Winter Storm, Ramsey

When
March 4, 4:00 PM CST to March 5, 11:00 AM CST
Where
Ramsey forecast zone
Reported by
Public
Coordinates
45.017, -93.100 (the zone’s center; the record gives no point)

An estimated 6 to 10 inches of snowfall was measured across the county with the greatest amounts across the southeastern portion.

Winter Storm, Washington

When
March 4, 4:00 PM CST to March 5, 11:00 AM CST
Where
Washington forecast zone
Reported by
Public
Coordinates
45.039, -92.884 (the zone’s center; the record gives no point)

An estimated 7 to 13 inches of snowfall was measured across the county with the greatest amounts across the southern portion. The highest measured snowfall amount was 12.3 inches southwest of Woodbury.

Blizzard, Freeborn

When
March 4, 4:00 PM CST to March 5, 11:00 AM CST
Where
Freeborn forecast zone
Reported by
Department of Highways
Coordinates
43.674, -93.349 (the zone’s center; the record gives no point)

An estimated 5 to 10 inches of snow fell across the county with the greatest amounts across the western portion. Frequent gusts over 35 mph and heavy snowfall rates resulted in several hours of 3/4 mile visibility or less. These conditions resulted in many roads becoming impassable or completely closed (including I-90) early Wednesday morning.

Blizzard, Goodhue

When
March 4, 4:00 PM CST to March 5, 11:00 AM CST
Where
Goodhue forecast zone
Reported by
Department of Highways
Coordinates
44.410, -92.723 (the zone’s center; the record gives no point)

An estimated 5 to 13 inches of snow fell across the county with the greatest amounts and impacts in the western portion. Frequent gusts over 30 mph and heavy snowfall rates resulted in several hours of 3/4 mile visibility or less. These conditions resulted in many county roads becoming impassable or travel not advised early Wednesday morning. MNDOT crews noted that some downed trees also complicated the plowing process.

Winter Storm, Anoka

When
March 4, 5:00 PM CST to March 5, 11:00 AM CST
Where
Anoka forecast zone
Reported by
Public
Coordinates
45.273, -93.246 (the zone’s center; the record gives no point)

An estimated 3 to 8 inches of snowfall was measured across the county with the greatest amounts across the southeastern portion and a tight gradient across Coon Rapids up through Columbus.

Winter Storm, Chisago

When
March 4, 5:00 PM CST to March 5, 11:00 AM CST
Where
Chisago forecast zone
Reported by
Public
Coordinates
45.503, -92.908 (the zone’s center; the record gives no point)

An estimated 4 to 7 inches of snowfall was measured across the county with the greatest amounts across the southeastern portion.

What these are

Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2025Every state in 2025This day in weather historyWarnings in Minnesota, March 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1245859, 1245860, 1235601, 1245862, 1245863, 1245864, 1245866, 1245874, 1245901, 1245904, 1245908, 1243856, 1243864, 1245867, 1243860, 1243865, 1243867, 1245861, 1245893, 1243861, 1243863.